Applied Mathematics

Vol.8 No.1(2017), Paper ID 73790, 13 pages

DOI:10.4236/am.2017.81005

 

Mathematical Modeling of Exudative Retinal Detachment

 

Ram Avtar, Swati Srivastava

 

Department of Mathematics, Harcourt Butler Technical University, Kanpur, India
Department of Mathematics, Harcourt Butler Technical University, Kanpur, India

 

Copyright © 2017 Ram Avtar, Swati Srivastava et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Avtar, R. and Srivastava, S. (2017) Mathematical Modeling of Exudative Retinal Detachment. Applied Mathematics, 8, 44-56. doi: 10.4236/am.2017.81005.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.